# SDR SWAA2022021561998

- Difficulty date: April 10, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 34,509 hours, 20,422 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Part number: 141A651620
- Part serial: 002627
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED 141A6535-4 BEAM RUNNING PARALLEL TO THE I/B RADIUS. / REMOVED & REPLACED WITH A SERVICEABLE DOOR IAW AMM 52-41-00-000-801 & AMM 52-41-00-000-801 & AMM 52-41- 00-400-801. & CUSTOMER CARD#14079 VERIFIED ADJUSTM- ENTS ARE GOOD IAW AMM 52-41-00-820-801.VERIFICATION OF FSD SENSOR ADJUSTMENTS WAS ACCOMPLISHED ON CUST ON CUST. CARD#14079 ALL ADJUSTMENTS & CHECKS GOOD
